26879 articles – 20542 references  [version française]
Detailed view Article in peer-reviewed journal
Journal of Applied Probability 45, 4 (2008) 1086-1096
A fourth moment inequality for functionals of stationary processes
Olivier Durieu1

In this paper, a fourth moment bound for partial sums of functional of strongly ergodic Markov chain is established. This type of inequality plays an important role in the study of empirical process invariance principle. This one is specially adapted to the technique of Dehling, Durieu and Volný (2008). The same moment bound can be proved for dynamical system whose transfer operator has some spectral properties. Examples of applications are given.
1:  LMRS - Laboratoire de Mathématiques Raphaël Salem